# SDR MASA2015122412654

- Difficulty date: December 24, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 6,827 hours, 5,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN FROM INSIDE.  LUBED DOOR, OPS CHECK GOOD.
